# SDR 2012FA0000310

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N24WE
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449071
- Aircraft time: 3,169 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701091
- Condition: Frayed
- Location: Elevator Control
- Part time: 3,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER ELEVATOR CABLE FRAYED WHERE IT RIDES ON A PHENOLIC BLOCK AT FS222.43.
